Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 163901, 8 pages
http://dx.doi.org/10.1155/2014/163901
Research Article

On Some New Hermite-Hadamard Type Inequalities for s-Geometrically Convex Functions

Department of Mathematics, Faculty of Arts and Sciences, Giresun University, 28200 Giresun, Turkey

Received 30 December 2013; Revised 7 June 2014; Accepted 9 June 2014; Published 19 June 2014

Academic Editor: Henryk Hudzik

Copyright © 2014 İmdat İşcan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Hudzik and L. Maligranda, “Some remarks on s-convex functions,” Aequationes Mathematicae, vol. 48, no. 1, pp. 100–111, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. T. Y. Zhang, A. P. Ji, and F. Qi, “On integral inequalities of Hermite-Hadamard type for s-geometrically convex functions,” Abstract and Applied Analysis, vol. 2012, Article ID 560586, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. W. Alomari, M. Darus, and U. S. Kirmaci, “Some inequalities of Hermite-Hadamard type for s-convex functions,” Acta Mathematica Scientia, vol. 31, no. 4, pp. 1643–1652, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. S. Hussain, M. I. Bhatti, and M. Iqbal, “Hadamard-type inequalities for s-convex functions I,” Punjab University Journal of Mathematics, vol. 41, p. 51–60, 2009. View at Google Scholar · View at Zentralblatt MATH
  5. I. Işcan, “New estimates on generalization of some integral inequalities for s-convex functions and their applications,” International Journal of Pure and Applied Mathematics, vol. 86, no. 4, pp. 727–746, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. U. S. Kirmaci, M. Klariµcic Bakula, M. E. Özdemir, and J. Peµcaric, “Hadamard-type inequalities for s-convex functions,” Applied Mathematics and Computation, vol. 193, no. 1, p. 26–35, 2007. View at Google Scholar · View at Zentralblatt MATH
  7. M. Tunç, “On Hadamard type inequalities for s-geometrically convex functions,” RGMIA Research Report Collection, vol. 15, article 70, 6 pages, 2012. View at Google Scholar